# SDR AALA20120417021

- Difficulty date: April 17, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 72,592 hours, 11,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ANGLE AT CABIN FLOOR STRUCTURE, BETWEEN STATIONS 1197+22 TO 1197+44 AT LEFT BUTTLINE 40 HAS SEVERAL CRACKS AT AROUND NUT PLATES.  REPLACED INTERCOSTAL PER SRM 51-10-02.
